# SDR CALA2023111703418

- Difficulty date: November 12, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 53,251 hours, 19,361 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A4001
- Condition: Cracked
- Location: Rh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT CRACK FOUND CRACK FOUND R/H STAB STA 101.90 MARKED ON LOWER SKIN. (REF: AAR NR 99990387) REPAIRED RH HORIZONTAL STABILIZER LOWER SKIN STA 101.9, WORK PER FORMED IAW B737-800 SRM 55-10-01-2R-11,55-10-2R-11,55-10-09-2R-5 ,51-20-01-0G-0,NDT PT6 51-00-00 PROC 23/16, PT6 51-00-00 PROC 16
